American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Jonathan Korman and Robert J. McCann. Optimal transportation with capacity constraints. Trans. Amer. Math. Soc. 367 (2015) 1501-1521.
Abstract, references, and article information
View Article: PDF

[2] Joachim Escher, Philippe Laurençot and Christoph Walker. Dynamics of a free boundary problem with curvature modeling electrostatic MEMS. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Inwon Kim and Antoine Mellet. Liquid drops sliding down an inclined plane. Trans. Amer. Math. Soc. 366 (2014) 6119-6150.
Abstract, references, and article information   
View Article: PDF

[4] V. Bacchelli, M. Di Cristo, E. Sincich and S. Vessella. A parabolic inverse problem with mixed boundary data. Stability estimates for the unknown boundary and impedance. Trans. Amer. Math. Soc. 366 (2014) 3965-3995.
Abstract, references, and article information   
View Article: PDF

[5] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF

[6] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[7] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[8] Julio D. Rossi and Eduardo V. Teixeira. A limiting free boundary problem ruled by Aronsson’s equation. Trans. Amer. Math. Soc. 364 (2012) 703-719. MR 2846349.
Abstract, references, and article information   
View Article: PDF

[9] Y. S. Choi and Roger Lui. Existence of traveling domain solutions for a two-dimensional moving boundary problem. Trans. Amer. Math. Soc. 361 (2009) 4027-4044. MR 2500877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Henrik Shahgholian. Free boundary regularity close to initial state for parabolic obstacle problem. Trans. Amer. Math. Soc. 360 (2008) 2077-2087. MR 2366975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sun-Sig Byun and Lihe Wang. Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 359 (2007) 5899-5913. MR 2336309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carsten Ebmeyer and José Miguel Urbano. The smoothing property for a class of doubly nonlinear parabolic equations. Trans. Amer. Math. Soc. 357 (2005) 3239-3253. MR 2135744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sun-Sig Byun. Elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005) 1025-1046. MR 2110431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Olivier Baconneau and Alessandra Lunardi. Smooth solutions to a class of free boundary parabolic problems. Trans. Amer. Math. Soc. 356 (2004) 987-1005. MR 1984464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. Caffarelli and J. Salazar. Solutions of fully nonlinear elliptic equations with patches of zero gradient: Existence, regularity and convexity of level curves. Trans. Amer. Math. Soc. 354 (2002) 3095-3115. MR 1897393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Antoine Henrot and Henrik Shahgholian. The one phase free boundary problem for the $p$-Laplacian with non-constant Bernoulli boundary condition. Trans. Amer. Math. Soc. 354 (2002) 2399-2416. MR 1885658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Canuto, E. Rosset and S. Vessella. Quantitative estimates of unique continuation for parabolic equations and inverse initial-boundary value problems with unknown boundaries. Trans. Amer. Math. Soc. 354 (2002) 491-535. MR 1862557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Fernando Quirós and Juan Luis Vázquez. Asymptotic convergence of the Stefan problem to Hele-Shaw. Trans. Amer. Math. Soc. 353 (2001) 609-634. MR 1804510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew Acker. On the existence of convex classical solutions for multilayer free boundary problems with general nonlinear joining conditions. Trans. Amer. Math. Soc. 350 (1998) 2981-3020. MR 1422592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Avner Friedman and Juan J. L. Velázquez. Time-dependent coating flows in a strip, Part I: The linearized problem. Trans. Amer. Math. Soc. 349 (1997) 2981-3074. MR 1422605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Luis A. Caffarelli and Juan L. Vázquez. A free-boundary problem for the heat equation arising in flame propagation . Trans. Amer. Math. Soc. 347 (1995) 411-441. MR 1260199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xinfu Chen. Generation and propagation of interfaces in reaction-diffusion systems . Trans. Amer. Math. Soc. 334 (1992) 877-913. MR 1144013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Avner Friedman and Fernando Reitich. The Stefan problem with small surface tension . Trans. Amer. Math. Soc. 328 (1991) 465-515. MR 1040260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Terry R. McConnell. The two-sided Stefan problem with a spatially dependent latent heat . Trans. Amer. Math. Soc. 326 (1991) 669-699. MR 1008699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] De Ning Li. A one-phase hyperbolic Stefan problem in multi-dimensional space . Trans. Amer. Math. Soc. 318 (1990) 401-415. MR 1005936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Hulshof. Bounded weak solutions of an elliptic-parabolic Neumann problem . Trans. Amer. Math. Soc. 303 (1987) 211-227. MR 896018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2